Stability of bars with variable rigidity compressed by a distributed forceстатья

Информация о цитировании статьи получена из Scopus
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 9 января 2018 г.

Работа с статьей


[1] Gorbachev V. I., Moskalenko O. B. Stability of bars with variable rigidity compressed by a distributed force // Moscow University Mechanics Bulletin. — 2012. — Vol. 67, no. 1. — P. 5–10. A variable cross-section bar is considered. The bar is not uniform in length. The bar is compressed by a variable longitudinal force distributed along its axis. The stability loss in the straightline shape of the bar’s equilibrium is discussed when a curved shape is also possible. The critical combination between rigidity and the longitudinal force is a result of using an integral representation for the solution to the original stability equation with variable coefficients with the aid of the solution to a similar equation with constant coefficients. The integral representation contains the Green function of the original equation. This function is determined by the method of perturbations. The numerical results obtained by the derived formulas are compared with the known exact solutions to the stability equations for various particular cases. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть